The moduli space of smooth ample hypersurfaces in Abelian varieties

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 151
  • Download : 0
We give a characterization of smooth ample Hypersurfaces in Abelian Varieties and also describe the connected component of the moduli space containing such hypersurfaces of a given polarization type: we show that this component is irreducible and that it consists of these Hypersurfaces, plus the smooth iterated univariate coverings of normal type (of the same polarization type). The above manifolds yield also a connected component of the open set of Teichmfiller space consisting of Kahler complex structures.
Publisher
ACADEMIC PRESS INC ELSEVIER SCIENCE
Issue Date
2020-05
Language
English
Article Type
Article
Citation

ADVANCES IN MATHEMATICS, v.365

ISSN
0001-8708
DOI
10.1016/j.aim.2020.107040
URI
http://hdl.handle.net/10203/273951
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0